# SDR HEEA085043

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- Aircraft time: 8,775 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Support
- Part number: 206323202
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG SUPPORT HAS CORROSION BEYOND LIMITS. REPLACED WITH SERVICEABLE SADDLE.
